Journal for Geometry and Graphics, Vol. 4, No. 2, pp. 159-167 (2000)

Flexible Cross-Polytopes in the Euclidean 4-Space

Hellmuth Stachel

Institute of Geometry, Vienna University of Technology
Wiedner Hauptstr. 8-10/113, A-1040 Wien, Austria

Abstract: It is shown that the examples presented 1998 by A. Walz are special cases of a more general class of flexible cross-polytopes in $E^4$. The proof is given by means of 4D descriptive geometry. Further, a parameterization of the one-parameter self-motions of Walz's polytopes is presented.

Keywords: Flexibility, polyhedra, 4D geometry

Classification (MSC2000): 52C25; 51N05, 53A17

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition